SciELO - Scientific Electronic Library Online

vol.41 issue3Powers of cycle graph which are k-self complementary and k-co-self complementaryStability problem in a set of Lebesgue measure zero of bi-additive functional equation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


DAS, Birojit; CHAKRABORTY, Jayasree  and  BHATTACHARYA, Baby. On fuzzy γµ-open sets in generalized fuzzy topological spaces. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.733-749. ISSN 0716-0917.

In this paper, we explore the existence of operation approach on open sets in a generalized fuzzy topological space. We introduce the concept of fuzzy γµ-open set and study some basic properties of it. We obtain an interesting result that the intersection of two fuzzy γµ-open sets may not be a fuzzy γµ-open set, but if the operation is regular then the intersection becomes a fuzzy γµ-open set. We also initiate the notions of fuzzy minimal γµ-open set and fuzzy γµ-locally finite space and establish various results related to these.

Keywords : fuzzy γµ-open set; regular γµ-operation; fuzzy minimal γµ-open set; fuzzy γµ-locally finite space.

        · text in English     · English ( pdf )